Found 550 results
Author Title [ Type(Desc)] Year
Filters: First Letter Of Last Name is R  [Clear All Filters]
Articles in international peer reviewed journals
Jurgensen H, Reis R. Preface. Special Issue - Descriptional Complexity of Formal Languages DCFS 2013. International Journal of Fundations of Computer Science. 2015;25(7):803-805.Edit
Moreira N, Reis R. Preface. Special Issue - Implementation and Application of Automata (CIAA 2012). International Journal of Fundations of Computer Science. 2013;24:689-690.
Rosales J., García-Sánchez PA. Presentations for subsemigroups of finitely generated commutative semigroups. Israel J. Math.. 1999;113:269-283.Edit
Rosales J., García-Sánchez PA, Urbano-Blanco J.. On presentations of commutative monoids. Internat. J. Algebra Comput.. 1999;9:539-553.Edit
Chapman S., García-Sánchez PA, Llena D., Rosales J.. Presentations of finitely generated cancellative commutative monoids and nonnegative solutions of systems of linear equations. Discrete Appl. Math.. 2006;154:1947-1959.Edit
Rosales J., García-Sánchez PA, García-García JI. Presentations of finitely generated submonoids of finitely generated commutative monoids. Internat. J. Algebra Comput.. 2002;12:659-670.Edit
Rosales J., García-Sánchez PA, García-García JI, Urbano-Blanco J.. Proportionally modular Diophantine inequalities. J. Number Theory. 2003;103:281-294.Edit
Rosales J., García-Sánchez PA. Pseudo-symmetric numerical semigroups with three generators. J. Algebra. 2005;291:46-54.Edit
Almeida R, Gouveia S., Rocha AP, Pueyo E, Martínez JP, Laguna P. QT variability and HRV interactions in ECG: Quantification and reliability. {IEEE TRANSACTIONS ON BIOMEDICAL ENGINEERING}. 2006;{53}:{1317-1329}.Edit
Carvalho M, Rodrigues FB, Varandas P. Quantitative recurrence for free semigroup actions. Nonlinearity. 2018;31(3):864-886.Edit
Rhodes J, Schilling A, Silva PV. Random walks on semaphore codes and delay de Bruijn semigroups. Internat. J. Algebra Comput.. 2016;26(4):635-673.Edit
Rosales J., García-Sánchez PA. Reduced commutative monoids with two Archimedean components. Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat. (8). 2000;3:471-484.Edit
Ramos A, Ledford A. Regular score tests of independence in multivariate extreme values. Extremes. 2005;8:5-26.Edit
Bessa M, Rocha J. A remark on the topological stability of symplectomorphisms. Appl. Math. Lett.. 2012;25:163-165.
Bessa M, Rocha J. Removing zero Lyapunov exponents in volume-preserving flows. Nonlinearity. 2007;20:1007-1016.
Rodrigues A.. Repelling dynamics near a Bykov cycle. Journal of Dynamics and Differential Equations. 2013.
Gaio A., da Costa JP, Santos AC, Ramos E, Lopes C. A restricted mixture model for dietary pattern analysis in small samples. Stat. Med.. 2012;31:2137-2150.Edit
Soares P, Ravara A, de Sousa SM. Revisiting concurrent separation logic. J. Log. Algebr. Methods Program.. 2017;89:41-66.Edit
M. Riva D, Yakubovich SB. On a Riemann-Liouville fractional analog of the Laplace operator with positive energy. Integral Transforms Spec. Funct.. 2012;23:277-295.Edit
Rocha J. Rigidity of centralizers of real analytic diffeomorphisms. Ergodic Theory Dynam. Systems. 1993;13:175-197.
Bonatti C, Díaz LJ, Pujals ER, Rocha J. Robustly transitive sets and heterodimensional cycles. Astérisque. 2003:xix, 187-222.Edit
Rosales J., García-Sánchez PA, García-García JI, Branco MB. Saturated numerical semigroups. Houston J. Math.. 2004;30:321-330 (electronic).Edit
Dias AP, Rodrigues A. Secondary Bifurcations in Systems with All-to-All Coupling. Part II. Dynamical Systems. 2006;21:439-463.Edit
Rhodes J, Schilling A, Silva PV. The semaphore codes attached to a Turing machine via resets and their various limits. Internat. J. Algebra Comput.. 2016;26(4):675-704.Edit
Reis H. Semi-complete foliations associated to Hamiltonian vector fields in dimension 2. J. Math. Anal. Appl.. 2007;328(2):813-820.


Error | CMUP


The website encountered an unexpected error. Please try again later.